Mathematics in biology

Harris, Reginald Gordon (June 1935) Mathematics in biology. The Scientific Monthly, 40 (6). pp. 504-510.

URL: http://www.jstor.org/stable/15866
Item Type: Paper
Subjects: bioinformatics > computational biology
CSHL Authors:
Communities: The Carnegie Institution Department of Genetics
Depositing User: Elizabeth Pessala
Date: June 1935
Date Deposited: 14 Jun 2017 17:29
Last Modified: 14 Jun 2017 17:29
URI: http://repository.cshl.edu/id/eprint/34961

Actions (login required)

Administrator's edit/view item Administrator's edit/view item
CSHL HomeAbout CSHLResearchEducationNews & FeaturesCampus & Public EventsCareersGiving